# SDR DALA2016021100980

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Handle
- Condition: Misinstalled
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE TAILCONE EXTERNAL RELEASE HANDLE IMPROPERLY INSTALLED. CABLE WAS REINSTALLED PROPERLY IAW AMM 53-53-00-501.
